Previous |  Up |  Next


Title: Poznámky o linearitě zobrazení $E_m$ do $E_m$ (Czech)
Title: On the linearity of mappings of $E\sb m$ into $E\sb m$ (English)
Author: Sochor, Antonín
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 87
Issue: 3
Year: 1962
Pages: 290-295
Summary lang: English
Summary lang: Russian
Category: math
MSC: 15-05
idZBL: Zbl 0107.37906
idMR: MR0180567
DOI: 10.21136/CPM.1962.117441
Date available: 2009-09-23T07:24:04Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMat_087-1962-3_5.pdf 1.129Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo